# SDR SWAA2016071153681

- Difficulty date: July 5, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 42,569 hours, 24,780 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 143A7902
- Condition: Cracked
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO GUSSET BRACKET CRACKED AT BS 500D, STRINGER 19R.    R & R THE BRACKET IAW SRM AND DWG.
